# SDR DALA1018583714

- Difficulty date: August 4, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N384DA
- Make and model: Boeing 737832
- Aircraft serial: 30347
- Aircraft time: 34,051 hours, 14,236 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OPS CHECK OF EMERGENCY LIGHTS, FOUND RT AFT EMERGENCY OVERWING EXIT DOOR LIGHT INOPERATIVE.  REPLACED BOTH CHARGER BATTERY PACKS FOR EQUIPMENT M1671.
